American Journal of Industrial and Business Management

American Journal of Industrial and Business Management

ISSN Print: 2164-5167
ISSN Online: 2164-5175
www.scirp.org/journal/ajibm
E-mail: ajibm@scirp.org
"A Mathematical Model: A Flexible Manufacturing System, Prone to Error, Making Two Products Each with Stochastic Demand Schedules"
written by Issa Diop, Sylvie Nadeau, Behnam Emami-Mehrgani,
published by American Journal of Industrial and Business Management, Vol.9 No.1, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top